Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning sensation inside penis, red rashes on glans, mupimet ointment, bloated feeling in stomach, slip disc, L4- L5, diabetic

I have a burning sensation inside my penis (right from lower inside - near Kegel muscle area to the tip) for past is accompanied by somewhat relieving sensation while unrinating followed by burning after urinating stops)..I am also witnessing some reddish rashes on the glans for which I am using Mupimet ointment...I am experiencing this problem which accompanied (my observation may not be true) my unsatisfactory bowel motions leading to bloated feeling in the stomach...Incidentally I have recently suffered slip disc problem in L4 & L5 for past one month with pain still continuing in the back...and unfortunately I am diabetic....Pls help..
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Fun,

Welcome her on HCM.
Your problem is such we can’t help you much on HCM with this little knowledge.
You have to go a detailed discussion here and that is possible if you go with paid way on HCM.
Come with full story of you on HCM.
What I think the slip disc is a cause of your trouble.

Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor